Jump to content


Photo

Shoulder And Upper Back Pain With Slight Fever

Nuvigil fever back pain shoulder pain narcolepsy.

  • Please log in to reply
4 replies to this topic

#1 Kimpossible

Kimpossible

    Member

  • Members
  • 44 posts
  • Gender:Female
  • Location:Central Virginia
  • Interests:When I had energy, I liked to knit, read, write, and make stained glass panels. I have 4 dogs who try to keep me out of my bed.

Posted 19 October 2013 - 01:47 PM

I was diagnosed with narcolepsy a week and a half ago.  Yay!!  I started Nuvigil 150mg the day of diagnosis.  After one week, I increased to 250mg.  I had mild side effects with the 150mg which subsided after a couple of days.  Since the day I increased the dose, I have had shoulder/upper back pain and an intermittent low-grade fever.  My doctor said it is not related.  Has anybody else had side-effects like this?  I don't know if it's the increased dose or a coincidence and unrelated.  



#2 Chemist

Chemist

    Member

  • Members
  • 245 posts
  • Gender:Male
  • Location:Indiana, US
  • Interests:Chemistry, Medicine, Science, Computers, Traveling, Not Being Tired

Posted 25 October 2013 - 11:34 PM

The shoulder/upper back pain could simply be from increased muscle tension as a result of the stimulant, sure. Low-grade fever shouldn't be present unless you're having a bad reaction to the medication. You'll want to watch for flu-like symptoms or a rash. You posted on Oct. 19 so by now you should know whether or not it was a medication reaction or something else. Best of luck!



#3 Kimpossible

Kimpossible

    Member

  • Members
  • 44 posts
  • Gender:Female
  • Location:Central Virginia
  • Interests:When I had energy, I liked to knit, read, write, and make stained glass panels. I have 4 dogs who try to keep me out of my bed.

Posted 28 October 2013 - 03:43 PM

Thanks Chemist.  I have neither the flu nor shingles (I must be turning into a hypochondriac).  The fever finally went away.  However, the Nuvigil side effects have only increased - mainly horrific anxiety and inability to be motionless - and I am still suffering from this shoulder/back pain.  I stopped taking Nuvigil and am waiting for my doctor to get back from vacation.  What fun this all is...Not.



#4 supertired

supertired

    Member

  • Members
  • 52 posts

Posted 04 November 2013 - 08:09 AM

I took Nuvigil and didn;t have any increased muscle tension, but, like they say, everyone reacts differently.

 

Besides no side-affects, it didn't have any main affect for me , either.

 

I hope it works for you and your tension goes away.



#5 Kimpossible

Kimpossible

    Member

  • Members
  • 44 posts
  • Gender:Female
  • Location:Central Virginia
  • Interests:When I had energy, I liked to knit, read, write, and make stained glass panels. I have 4 dogs who try to keep me out of my bed.

Posted 04 November 2013 - 10:34 AM

Thanks supertired.  I stopped taking Nuvigil altogether and realized that changing my Lexapro dose at nearly the same time was probably the cause of a lot of problems.  I'm going to retry the Nuvigil and start at a lower dose and work my way up more slowly.







Also tagged with one or more of these keywords: Nuvigil, fever, back pain, shoulder pain, narcolepsy.